# SDR A6WA201140499

- Difficulty date: June 9, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 17,313 hours, 16,621 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BATTERY RIB IS CRACKED.  REPAIRED LT CRACKED BAT RIB IAW REO 601R-57-51-046, REV B, REPAIR NR 3.
